Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Angry anyone have any ideas

    ok, so this is all that has happend so far. i had finished my cycle of test prop and eq, and i had started pct. i ran clomid 50mg ed, and nolva 20mg ed. about 2 and a half weeks into this, i started getting realy bad vision problems. my vision sometimes become foggy, and if i look at something for too long it starts to move around a little bit. so after i got the vision problems i stopped taking the clomid and nolva right away. i havent taken any clomid or nolva for 5 weeks now, and im still having some vision problems. they are better then they were at first, but i still have trouble driving, and doing other simple things. i talked to a couple of exsperianced bodybuilders and they said that i should have stopped having vision problems 4 weeks after i stopped the clomid. and its been 5 weeks now. im realy getting woried and dont know what to do. ive went to a reguler docter and he dident know shit about clomid, and he set my up with a neroligist, and i go to see him this thursday. im realy getting woried that the effects might be permanant. what can i do, and who should i go see, any advice would be great. i have not been able to live a normal life during the last 5 weeks and im getting very sick of it. is a neroligist the right person to see about this? please give me any advice that you might have, thanks guys.

  2. #2
    Smart-tony's Avatar
    Smart-tony is offline Member
    Join Date
    Jan 2006
    Location
    Ottawa
    Posts
    546
    I would go get a eye test,and they will take a look at the eye itself.Do you were glasses?

  3. #3
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,512
    Clomid does give some people vision problems. Not sure of the exact mechanism that causes it, it may cause an imbalance of sorts that even cessation of the drug may not solve. I would seek the help of an eye specialist and avoid clomid in the future.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •